# SDR REXA2019061850909

- Difficulty date: February 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 31,834 hours, 30,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180345
- Condition: Cracked
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT FRAME CRACKED. REMOVED AND REPLACED AFT PAX DOOR FRAME FS 349 PER CRJ 200 SRM 51-42-06 51-42-13 51-42-21 OPS CHECK GOOD PER CRJ 200 AMM 52-70-04-710-803 / 52-1-25-710-801 REF WIP STEPS 30 31- 34 FOR FURTHER OPS CHECKS AP-189
